MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION OCTRODE LEAD KIT, 30CM LENGTH; SCS LEAD

ST. JUDE MEDICAL - NEUROMODULATION OCTRODE LEAD KIT, 30CM LENGTH; SCS LEAD
Model Number 3183
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 05/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.Date of event is estimated.
 
Event or Problem Description
It was reported that the patient experienced burning sensation at the electrode site with stimulation on and while standing.The reported symptom disappears once the stimulation is turned off.Impedance check and x-rays showed no anomaly.Reprogramming was unable to resolve the issue.As such, surgical intervention may take place at a later date to address the issue.
 
Event or Problem Description
Follow up information received identified the patient's scs lead was successfully replaced, the burning along the electrode no longer exists.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive, and the root cause of the reported incident is unknown as the device was not returned for analysis.

Brand Name
OCTRODE LEAD KIT, 30CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key10603449
Report Number1627487-2020-31908
Device Sequence Number3054805
Product Code LGW
UDI-Device Identifier05415067017420
UDI-Public05415067017420
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/12/2019
Device Model Number3183
Device Catalogue Number3183
Device Lot Number6152465
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/15/2020
Supplement Date Received by Manufacturer10/21/2020
11/17/2020
Initial Report FDA Received Date09/29/2020
Supplement Report FDA Received Date11/09/2020
11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;